You are logged in as an admin user. This page is cached for performance until Sat, 21 May 2022 03:27:34 GMT. Preview latest contents by clicking Refresh.
Logout

Kellie Taylor

1st and 2nd Grade Teacher
Hawthorne Elementary School - Boise School District
Participates in 1 Session

Kellie Taylor is an elementary teacher in the Boise School District. She also has experience as a K-5 Engineering teacher. She began her teaching career in 2004 and earned her masters and doctorate in Educational Technology from Boise State University while teaching fulltime. Kellie has shared her work in the classroom at various conferences beginning with the 2013 Radical Innovation Summit in Washington D.C. and then as a strand provider for robotics and 3D printing at the 2013, 2014, 2015, 2017, and 2018 i-STEM Summer Institutes. In addition, Kellie presented her work with robotics and 3D printing at the 2014, 2015, 2017 NCCE Conferences. She also presented on robotics programmed with C++ at the 2018 SEEC and 2018 IETA. Kellie has been recognized as a 2014 and 2018 State Finalist for the Presidential Award for Excellence in Mathematics and Science Teaching and attended the Mickelson ExxonMobil Teachers Academy in Pittsburgh, PA in July of 2015. She also received the 2016 K-6 Industry’s Excellent Educators Dedicated to STEM award for her work integrating industry into the classroom and providing real world science experiences. Kellie has been Teacher of the Year at her school in 2007, 2012, and 2017, a 2018 Albert Einstein Distinguished Educator Fellow, and a 2020-2021 NMAAHC STEM Master Teacher program. She maintains a curious attitude that promotes innovation in the classroom and school culture; however, curiosity is only the beginning. Kellie follows her curiosity and passion for education by striving to grow professionally through conference attendances, educator institutes, and participating in various opportunities such as Maven Elementary Educator Summit, NASA Microgravity University for Educators, and the United States Patent and Trademark Office (USPTO) 4th Annual National Summer Teacher Institute on Innovation, STEM, and Intellectual Property. She also attended Picademy during August 2017 and became a Raspberry Pi Certified Educator. Kellie is a member of Space Exploration Educator Crew through Space Center Houston. With all the various professional development, she continues to advance students’ engagement in STEM with classroom instruction, additional opportunities in after school groups and competitive teams, and organizing school-wide events such as STEM Night and Sumobots. Kellie works to build upon students’ existing skills in 3D printing, robotics, engineering, and collaboration, through problem-based challenges. Furthermore, while developing her professional abilities and the abilities of her students, she works to conduct action research on best practices for STEM implementation in the elementary classroom.

Sessions in which Kellie Taylor participates

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
3:15 PM
3:15 PM
Connecting Primary Sources with STEM and Space Education
45 minutes, 3:15 PM CST - 4:00 PM CST

- Virtual Classroom 3

Session

Kellie Taylor, Hawthorne Elementary School - Boise School District (Presenter)

Sessions in which Kellie Taylor attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:15 AM
8:15 AM

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Presenter)

9:45 AM
9:45 AM
Understanding Space Habitats: A Challenge-Based Approach
1 hour 30 minutes, 9:45 AM CST - 11:15 AM CST

- Virtual Classroom 7

Session

Steven Smith, Johnson Space Center (Presenter)

12:45 PM
12:45 PM
"We Choose to Go to the Moon!" and Leading Students There Again
1 hour 30 minutes, 12:45 PM CST - 2:15 PM CST

- Virtual Classroom 2

Session

Jared Woodfill, Johnson Space Center (Presenter)

Craig Wilson, USDA/ARS & Texas A&M College of Science (Presenter)

greg pitonza, Canajoharie Middle School (Presenter)

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:00 AM
8:00 AM
Friday Keynote: Dr. John Mather
1 hour, 8:00 AM CST - 9:00 AM CST

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Speaker)

9:15 AM
9:15 AM
Tour: Kennedy Space Center- Vehicle Assembly Building
1 hour 30 minutes, 9:15 AM CST - 10:45 AM CST

- Tours

Tour

Joshua Santora, NASA (Presenter)

10:00 AM
10:00 AM
A Successful ARISS Contact from Proposal to Contact
45 minutes, 10:00 AM CST - 10:45 AM CST

- Virtual Classroom 1

Session

Beth Bivens, Galileo STEM Academy (Presenter)

GINA KWID, Galileo STEM Academy (Presenter)

11:00 AM
11:00 AM
Trash Talk
1 hour 30 minutes, 11:00 AM CST - 12:30 PM CST

- Virtual Classroom 8

Session

Sarah Quasny, NASA (Presenter)

Brock Howe, Nanoracks (Speaker)

Lorie Hammerstrom, Quincy Public Schools (Presenter)

12:45 PM
12:45 PM
Panel: Innovation Artemis!
1 hour, 12:45 PM CST - 1:45 PM CST

Panel

Daniel Newmyer, Space Center Houston (Speaker)

2:00 PM
2:00 PM
Launch and Splashdown with the Artemis Mission STEM Kit
1 hour 30 minutes, 2:00 PM CST - 3:30 PM CST

- Virtual Classroom 8

Session

Alicia Baturoni Cortez, National Aeronautics and Space Administration (Presenter)

Nujoud Merancy, NASA (Presenter)

Patricia Moore, NASA's Artemis Communication Team (Presenter)

6:00 PM
6:00 PM
SEEC 2021 Banquet Opening and Award Ceremony
4 hours, 6:00 PM CST - 10:00 PM CST

Reception

Daniel Newmyer, Space Center Houston (Presenter)

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM
Tour: Space Center Houston's "Inside Peek" Tours
16 hours 55 minutes, 7:00 AM CST - 11:55 PM CST

Tour

9:30 AM
9:30 AM
Inspiring Students through Innovation Challenges
45 minutes, 9:30 AM CST - 10:15 AM CST
Signup required

- Virtual Classroom 1

Session

Chaka Jaliwa, Space Center Houston (Presenter)

1:30 PM
1:30 PM

- Virtual Classroom 6

Session

Nichole Thomas, National Air and Space Museum (Presenter)

Laura Blanton, National Air & Space Museum (Presenter)

3:15 PM
3:15 PM

- Keynote Speaker

Keynote

Daniel Newmyer, Space Center Houston (Speaker)

Share this